Posted by PixieEm on February 15, 2004, at 22:24:04
In reply to Re: I'll testify against you, posted by BJlass on February 15, 2004, at 16:27:50
Hey guys, I am having some serious problems right now. I could really use some help, if anyone can... I was originally put on A/D for a totally different reason... I have endometriosis and my OBGyn prescribed Lexapro for pain reduction. I later went to a GP and he told me that he thought Effexor XR would be a much better choice for me considering my history of sleep problems, migraines, drug sensitivity, and supposed fibromyalgia. WRONG!!! Yes, when I first started taking the Effexor it was not too bad as long as I took it everyday at the same time, but if I am a few hours late I started getting nausea, dizziness, sleeplessness, brain shivers, etc. I now know about the withdrawals, (through posts such as this), and I am scared to death to quit taking it. The 300mg effexor did nothing for the pain that it was prescribed for, and now I am just as tired when taking it as I was before I started. My relationship is really suffering from my lack of emotions and my nonexistant sex drive. I WANT TO GET OFF IT!!! What do I do? I have tried cold turkey and had such bad "brain shivers" that I could not leave my house. Driving was impossible. With much hardship I have managed to get down to 150 mg now, but that has taken 2 months. I am a student in my last semester of my senior year of college. I can't miss class. Funny enough, I am also a psychology major. Never heard anything about bad about effexor from my doctors. Wish I had known about this. I would have never taken it. I know it has helped some people, and I am happy for ya'll, but this is miserable for me. If anyone knows anything that will help relieve this pain, please let me know.
Last thing... I have thought about a malpractice lawsuit. I have no idea if I would even have a case. I just don't think that the doctor should have prescribed me a med without telling me about it. But at the same time, I don't know if it would be the doctor's fault, or the drug company's fault. All I know is that I feel like I have been wronged. I would like to be able to make informed decisions regarding any substance entering my body. Thanks!!!!